# SDR ASAA2016013115218

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 52,154 hours, 23,275 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100025
- Part serial: 14009H1014
- Condition: Failed
- Location: Cockpit
- Part time: 5,078 hours, 2,369 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTARY ELECTRICAL ODOR AND SMALL PUFF OF SMOKE FROM VICINITY OF CAPT'S NR 2 WINDOW, NO OTHER INDICATIONS.  SECOND OCCURENCE OF ODOR. SHUTOFF WINDOW HEAT TO CAPT'S NR 2 WINDOW, ODOR SEEMS TO ORIGINATE FROM BOTTOM EDGE OF THE WINDOW. ACFT GROUNDED.  AS PRECAUTIONARY R & R WHCU LT SIDE, REF AMM 30-41-11.  ACCOMPLISHED WHCU OPS CHECKS NORMAL R & R CAPTAIN'S OPENABLE WINDOW ASSY REF AMM 56-12-11. OPS CHECKS NORMAL.
